Vol 9 No 2 (1969): Lithuanian Mathematical Journal

Vol 9 No 2 (1969)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1969-06-15

Front Matter

Cover
Abstract views 28 | Article downloads (PDF) 3
1-6
PDF

Articles

211-232
PDF
L. Bolshev | J. Kruopis
On the modelling of the epidemic processes
Abstract views 18 | Article downloads (PDF) 13
243-253
PDF
E. Vilkas | I. Jačiauskas
The uniform convergence of the values of differential games
Abstract views 19 | Article downloads (PDF) 9
259-262
PDF
O. Glonti
Sequential filtration and interpolation of components of Markov chains
Abstract views 17 | Article downloads (PDF) 12
263-279
PDF
281-290
PDF
V. Paulauskas
On the Reinforcement of the Liapunov Theorem
Abstract views 23 | Article downloads (PDF) 12
323-328
PDF
V. Statulevičius
Limit theorems for the sums of random variables related to a Markov chain. I
Abstract views 24 | Article downloads (PDF) 29
345-362
PDF
V. Tėvelis
On the interpolation of periodic meromorphic functions
Abstract views 18 | Article downloads (PDF) 10
363-371
PDF